# SDR 98FDEA00037

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47808
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON PUSHBACK PRIOR TO STARTING NR 2 ENG, ENG NR 2 LOOP-A LIGHT ILLUMINATED.  FOLLOWED ABNORMAL PROCEDURE P2-8-11.  FIRE DETECTOR LOOP LIGHT ILLUMINATED WITHOUT FIRE WARNING.  SHUT DOWN APU, FIRED BOTH ENGINE 2 FIRE BOTTLES (AFTER FIREBELL AND LIGHT IN FUEL LEVER ILLUMINATED) NO EFFECT.  ENGINE NR 2 LOOP-B FIRE DETECTOR SYSTEM OPS CHECKS NORMALLY.  ENGINE NR 2 LOOP-A LIGHT DEFERRED PER MEL 26-1A, CTL NR 28626.  CATEGORY C EXP DATE 26JAN98.  REMOVED AND REPLACED BOTH FIREBOTTLES (ENG NR 2/APU) IAW 26-21-02, P11 AND SUBS.
